# SDR SWIA202164653

- Difficulty date: December 6, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H INB FLAP OBD HINGE ARM INB ALIGNMENT PLATE CHAFED.   (C CHECK RO 02/22/2022)   REMOVED CHAFING DAMAGE FROM R/H INB FLAP- OBD INB HINGE ARM ALIGNMENT PLATE REF CRJ-700 SRM 51-12-00-0001-001-A01 / PART IS OUT OF LIMITS, REPLACEMENT REQUIRED, RECEIVED NEW PLATE P/N: CC670-14146-2 / INSTALLED NEW HINGE ARM ALIGNMENT PLATE P/N: CC670-14146-2 REF CRJ-700 SRM 51-42-06-001001-A01 AND SRM 51-42-15-001-001-A0, SEE CONTINUATION CARD FOR DETAILS
